Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 924967, 2 pages
http://dx.doi.org/10.1155/2015/924967
Editorial

Theory and Applications of Complex Networks 2014

1Science Program, Texas A&M University at Qatar, P.O. Box 23874, Doha, Qatar
2Department of Computer Science, Loughborough University, Loughborough, Leicestershire LE11 3TU, UK
3College of Mathematics Sciences, Chongqing Normal University, Chongqing, China
4School of Electronics and Information Engineering, Southwest University, Chongqing 400715, China
5School of Electronics and Information Engineering, Soochow University, Suzhou 215006, China
6School of Management, Jiangsu University, Zhenjiang 212013, China
7College of Computer Science, Chongqing University, Chongqing 400044, China

Received 18 December 2014; Accepted 18 December 2014

Copyright © 2015 Tingwen Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.